Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Wants to delay periods. Taking primolut n tablets, missed pills. History of blood cysts. Effects on menstrual cycle?

I took prmilut n tablet to delay my period , I thought I was supposed to get it in the 6th of this month, I took 2 tablets once a day on 4th and 5th and stopped taking them, then I re- took the tablets on Tuesday 10th, wednesday 11th and Thursday 12th, i didn t take any tablet on Friday, I still didn t get my period. P.s I had a blood cyst lat month which was cured by a nasal spray , does that affect my menstrual cycle ?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM,
To postpone menstrual period, T. Primolut-N should be started three days prior to expected date of period in proper dose, and to be taken in continuation. Nasal spray should have no effect on menstrual cycle. Ideally bleeding should start 2-3 days after stopping the intake of tablet. As you are not having bleeding for eight days after stopping intake of tablet, you should get pregnancy tested, if you are sexually active. If not active, consult a Gynaecologist for required investigations.
Wish you good health,
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor